MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. CD10 (HI10A) APC; REAGENTS, SPECIFIC, ANALYTE

BECTON DICKINSON CARIBE LTD. CD10 (HI10A) APC; REAGENTS, SPECIFIC, ANALYTE
Catalog Number 340922
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using cd10 (hi10a) apc erroneous results were obtained.Erroneous results were reported, however, there was no report of patient impact.The following information was provided by the initial reporter: false positive staining of cd10 apc (340922_3087869) on b cells by software hazard, injury or erroneous results details erroneous reporting of cd10+ follicular lymphoma on a patient sample that ihc identified as cd10- mantle cell lymphoma.Clinical fas optimized settings for v450 and added some label specific spillover controls.
 
Additional Manufacturer Narrative
Additional g5.Pma/510k: , k170974, k201814.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following field has been updated with corrected information: d.4.Unique identifier (udi) # : (b)(4).H.4.Device manufacture date: 28-mar-2023.H.6: based on the investigation results, the reported performance issue was not confirmed.Investigation results that were performed on the indicated failure mode were the following: batch history record (bhr) review and later material usage data as a reference batch showing acceptable performance.Customer response to follow-up questions revealed the reported problem was solved by re-installing the facsuite software.Potential cause for customer reported complaint was not determined.The customer stated that after reinstalling the facsuite software they have not seen this issue with cd10 or any other antibodies at this time.The customer also received a free of charge order.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
CD10 (HI10A) APC
Common Device Name
REAGENTS, SPECIFIC, ANALYTE
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key19047377
Report Number2647876-2024-00062
Device Sequence Number8565981
Product Code MVU
UDI-Device Identifier00382903409228
UDI-Public(01)00382903409228(11)230328(17)250228(10)3087869
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK230835
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Catalogue Number340922
Device Lot Number3087869
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown